UGC Approved Journal no 63975(19)

ISSN: 2349-5162 | ESTD Year : 2014
Call for Paper
Volume 11 | Issue 4 | April 2024

JETIREXPLORE- Search Thousands of research papers



WhatsApp Contact
Click Here

Published in:

Volume 9 Issue 3
March-2022
eISSN: 2349-5162

UGC and ISSN approved 7.95 impact factor UGC Approved Journal no 63975

7.95 impact factor calculated by Google scholar

Unique Identifier

Published Paper ID:
JETIR2203482


Registration ID:
321056

Page Number

e640-e646

Share This Article


Jetir RMS

Title

ON〖 τ〗^*-GENERALIZED α CONTINUOUS MULTIFUNCTIONS IN TOPOLOGICAL SPACES

Abstract

In this paper, we introduce the concept of τ^*-generalized α continuous multifunctions in topological spaces and study some of their properties where τ^* is defined by τ^*={G: 〖cl〗^*(G^c)= G^c}

Key Words

τ^*-gα open set, τ^*-gα closed set, τ^*-gα continuous

Cite This Article

"ON〖 τ〗^*-GENERALIZED α CONTINUOUS MULTIFUNCTIONS IN TOPOLOGICAL SPACES", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.9, Issue 3, page no.e640-e646, March-2022, Available :http://www.jetir.org/papers/JETIR2203482.pdf

ISSN


2349-5162 | Impact Factor 7.95 Calculate by Google Scholar

An International Scholarly Open Access Journal, Peer-Reviewed, Refereed Journal Impact Factor 7.95 Calculate by Google Scholar and Semantic Scholar | AI-Powered Research Tool, Multidisciplinary, Monthly, Multilanguage Journal Indexing in All Major Database & Metadata, Citation Generator

Cite This Article

"ON〖 τ〗^*-GENERALIZED α CONTINUOUS MULTIFUNCTIONS IN TOPOLOGICAL SPACES", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.9, Issue 3, page no. ppe640-e646, March-2022, Available at : http://www.jetir.org/papers/JETIR2203482.pdf

Publication Details

Published Paper ID: JETIR2203482
Registration ID: 321056
Published In: Volume 9 | Issue 3 | Year March-2022
DOI (Digital Object Identifier):
Page No: e640-e646
Country: Tenkasi district, TAMILNADU, India .
Area: Mathematics
ISSN Number: 2349-5162
Publisher: IJ Publication


Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

000341

Print This Page

Current Call For Paper

Jetir RMS